# SDR EVCA201810181

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N484AE
- Make and model: Bell 206L-4
- Aircraft serial: 52411
- Aircraft time: 3,965 hours, 12,308 cycles
- Engine: Allsn 250C30P
- Engine time: 8,087 hours, 12,308 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Flex Hose
- Part number: AE7010201J0420
- Condition: Ruptured
- Location: Engine
- Component: Engine, Rroyce, C30
- Component part number: 23004545
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON START UP PILOT NOTED GRINDING NOISE COMING FROM ENGINE COMPARTMENT. PILOT NOTED OIL LEAK. THE BASE AMT INSPECTED AND FOUND ENGINE OIL LINE RUPTURED AND METAL CHIPS ON ENGINE CHIP DETECTOR. DUE TO THE OIL LINE RUPTURE. IT IS BELIEVED THE ENGINE WAS OIL STARVED. AMTS REPLACED THE RUPTURED OIL LINE, STARTER GENERATOR AND ENGINE ASSEMBLY. GROUND RUN AND LEAK CHECK WAS COMPLETED WITH NO OTHER DEFECTS NOTED. OPERATIONAL CHECK FLIGHT WAS COMPLETED, WITH NO OTHER DEFECTS NOTED.
